Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 34, Number 3

All articles in this issue are freely accessible.

On lacunary trigonometric series
Antoni Zygmund.
Trans. Amer. Math. Soc. 34 (1932), 435-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501647
On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order
Rudolph E. Langer.
Trans. Amer. Math. Soc. 34 (1932), 447-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501648
The apsides of general dynamical systems
J. L. Synge.
Trans. Amer. Math. Soc. 34 (1932), 481-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501649
Interpolation and functions analytic interior to the unit circle
J. L. Walsh.
Trans. Amer. Math. Soc. 34 (1932), 523-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501650
Parallelism and equidistance in classical differential geometry
W. C. Graustein.
Trans. Amer. Math. Soc. 34 (1932), 557-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501651
On finite-rowed systems of linear inequalities in infinitely many variables
I. J. Schoenberg.
Trans. Amer. Math. Soc. 34 (1932), 594-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501652
On normal simple algebras
A. Adrian Albert.
Trans. Amer. Math. Soc. 34 (1932), 620-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501653
A complete system of tensors of linear homogeneous second-order differential equations
Clyde M. Cramlet.
Trans. Amer. Math. Soc. 34 (1932), 626-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501654
Non-absolutely convergent integrals with respect to functions of bounded variation
R. L. Jeffery.
Trans. Amer. Math. Soc. 34 (1932), 645-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501655
Surfaces and curvilinear congruences
Ernest P. Lane.
Trans. Amer. Math. Soc. 34 (1932), 676-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501656
The variable end point problem of the calculus of variations including a generalization of the classical Jacobi conditions
A. E. Currier.
Trans. Amer. Math. Soc. 34 (1932), 689-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501657
The Moore-Kline problem
Leo Zippin.
Trans. Amer. Math. Soc. 34 (1932), 705-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501658
A determination of all normal division algebras over an algebraic number field
A. Adrian Albert and Helmut Hasse.
Trans. Amer. Math. Soc. 34 (1932), 722-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501659
Additional note to the author’s: “Theory of cyclic algebras over an algebraic number field” [Trans. Amer. Math. Soc. 34 (1932), no. 1, 171–214; 1501634]
Helmut Hasse.
Trans. Amer. Math. Soc. 34 (1932), 727-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501660